A multiple integral approach to stability of neutral time-delay systems

Title
A multiple integral approach to stability of neutral time-delay systems
Author(s)
박주현M. Fang[M. Fang]
Keywords
H-INFINITY; VARYING DELAY; STABILIZATION; DISCRETE; NETWORKS
Issue Date
201311
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.224, pp.714 - 718
Abstract
This brief discusses the problem of delay-dependent stability analysis of neutral time-delay systems. First a multiple integral inequality is proposed. Based on the integral inequality, a novel delay-dependent stability criterion is established via a new Lyapunov functional including the multiple integral terms. A numerical example is given to illustrate the less conservatism of the proposed method. (C) 2013 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/28468http://dx.doi.org/10.1016/j.amc.2013.08.078
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE